# SDR DL764070848

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 19,932 hours, 5,893 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PREFLIGHT, RIGHT HYD .89, AFTER ENGINE START W/ FLAPS EXTENDED TO 5 RIGHT QTY DROPPED TO .66 THEN .61 W/ RF SIGN AT SAME TIME CENTER.  HYD INCREASED TO 1.30, DRAINED C HYD SYS REFILLED R SYS TO FULL RAN BOTH ENGS     OPERATED BRAKES, FLAPS COULD NOT DUPLICATE PROBLEM.  OK FOR SVC.
